# SDR UALA2009092903065

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 24,103 hours, 10,859 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 442414
- Condition: Malfunctioned
- Location: Oxygen Masks
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OXYGEN MASKS AT SEATS 16DEF FAILED TO DEPLOY.  REPLACED SOLENOID ACTUATOR DOOR SWITCH AT 16DEF.
